# SDR CA050119009

- Difficulty date: January 12, 2005
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Braero HS7482B
- Aircraft time: 25,833 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: S200
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER DEPARTING, THE CABIN HEATER FAILED. THE CREW RETURNED THE AIRCRAFT TO POINT OF DEPARTURE. THE HEATER UNIT WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
